Alert archive / Texas / Tornado Warnings in 2019

Tornado Warning 12, NWS Shreveport, LA

April 6, 2019Cherokee County, Nacogdoches County, Rusk County, Texas

NWS Shreveport, LA issued this tornado warning at Apr 6, 2019, 6:23 PM CDT for Cherokee County, Nacogdoches County, Rusk County, Texas. It was in force for 52 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 6, 2019, 6:23 PM CDT (23:23 UTC)
Expired
Apr 6, 2019, 7:15 PM CDT
In force
52 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
4.0 in

Counties Cherokee County, TX, Nacogdoches County, TX, Rusk County, TX

The radar

The Shreveport radar (KSHV), 153 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 6, 6:43 PM CDTHAIL 2.5Alto, TXPUBLIC REPORT OF TENNIS BALL SIZE HAIL VIA SOCIAL MEDIA IN ALTO,TX.
Apr 6, 6:43 PM CDTHAIL 4Alto, TXPICTURE OF SOFTBALL SIZE HAIL IN ALTO VIA SOCIAL MEDIA.
Apr 6, 6:44 PM CDTHAIL 1.52 Sse Alto, TXHAIL REPORTED 2 MILES SOUTH OF ALTO ON HWY 69.
Apr 6, 7:03 PM CDTHAIL 18 Sw Cushing, TXQUARTER SIZE HAIL REPORTED ABOUT 8 MILES NORTHWEST OF DOUGLASS,TX VIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 6, 5:54 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 11.4 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2019-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 242 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2019-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 179 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
242 J/kg
Mixed-layer CIN
-295 J/kg
Mixed-layer LCL
570 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
179 m²/s²
0-3 km storm-relative helicity
240 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

483 
WFUS54 KSHV 062323
TORSHV
TXC073-347-401-070015-
/O.NEW.KSHV.TO.W.0012.190406T2323Z-190407T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
623 PM CDT Sat Apr 6 2019

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Southern Rusk County in northeastern Texas...
  Northwestern Nacogdoches County in eastern Texas...
  Southeastern Cherokee County in northeastern Texas...

* Until 715 PM CDT.
    
* At 622 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 10 miles west of Morrill, or 17 miles south of Rusk,
  moving east at 35 mph.

  HAZARD...Tornado and softball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. This storm has a history of producing 
           softball sized hail near Grapeland, Texas.

* This dangerous storm will be near...
  Alto, Morrill and Forest around 640 PM CDT.
  Douglass around 700 PM CDT.
  Nacogdoches and Trawick around 715 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Linwood, Lilbert, Looneyville and Cushing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3161 9526 3188 9475 3157 9456 3149 9510
      3150 9509 3152 9510 3154 9514 3156 9515
      3156 9514 3159 9517 3157 9521 3158 9526
      3159 9528
TIME...MOT...LOC 2322Z 249DEG 33KT 3155 9523 

TORNADO...RADAR INDICATED
HAIL...4.00IN

$$

09
2 follow-up statements
374 
WWUS54 KSHV 062346
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
646 PM CDT Sat Apr 6 2019

TXC073-347-401-070015-
/O.CON.KSHV.TO.W.0012.000000T0000Z-190407T0015Z/
Rusk TX-Nacogdoches TX-Cherokee TX-
646 PM CDT Sat Apr 6 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR SOUTHERN
RUSK...NORTHWESTERN NACOGDOCHES AND EAST CENTRAL CHEROKEE COUNTIES...
    
At 645 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Alto, or 12 miles southeast of Rusk, moving east at
40 mph.

HAZARD...Tornado and two inch hail. 

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. Ping pong ball size hail was reported 2 miles south 
         of Alto with this storm.

This dangerous storm will be near...
  Douglass around 700 PM CDT.
  Nacogdoches and Trawick around 715 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Linwood, Lilbert, Looneyville and Cushing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3159 9510 3165 9512 3188 9475 3160 9458
TIME...MOT...LOC 2345Z 250DEG 33KT 3164 9505 

TORNADO...RADAR INDICATED
HAIL...2.00IN

$$

09
633 
WWUS54 KSHV 070001
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
701 PM CDT Sat Apr 6 2019

TXC073-347-401-070015-
/O.CON.KSHV.TO.W.0012.000000T0000Z-190407T0015Z/
Rusk TX-Nacogdoches TX-Cherokee TX-
701 PM CDT Sat Apr 6 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR SOUTHERN
RUSK...NORTHWESTERN NACOGDOCHES AND EAST CENTRAL CHEROKEE COUNTIES...
    
At 700 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Douglass, or 15 miles northwest of Nacogdoches,
moving northeast at 35 mph.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Trawick around 715 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Looneyville, Lilbert and Cushing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3165 9496 3171 9498 3188 9475 3171 9465
TIME...MOT...LOC 0000Z 242DEG 30KT 3171 9488 

TORNADO...RADAR INDICATED
HAIL...2.00IN

$$

09

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 6, 4:43 PM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, Apr 6, 4:43 PM CDT, 1 hour 40 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
443 PM CDT Sat Apr 6 2019

.SHORT TERM.../Tonight through Sunday Night/

A diffuse warm front is still located roughly from near Lufkin TX,
to Mansfield LA, and eastward. North of the front, convection is
elevated and could at times pose a marginal threat for severe
hail and damaging winds. Farther south, in the vicinity of the
front and in the warm sector, conditions are much different.
Storms are surface-based and low-level shear is maximized along
the frontal boundary. This has lead to the storms becoming more
supercellular in nature, and thus, and increased severe weather
threat. The earlier round of showers and storms combined with the
farther south position of the warm front has yielded a very tight
instability gradient near the warm, but CAPE values between
1000-1500 J/kg can still be found across Deep East Texas and
Central Louisiana. The greatest risk for severe weather should
continue to be over East Texas south of Interstate 20.

The severe weather threat should quickly diminish this evening as
instability wanes and a lead upper shortwave trough lifts
northeast from Nebraska towards the Upper Mississippi River
Valley. However, another round of strong to severe convection is
expected to develop during the overnight and early morning hours
of Sunday as an upper trough over Southwest New Mexico moves east
towards the Big Bend Region and along the Interstate 10 corridor.
Convection will likely become widespread after sunrise Sunday
morning and will persist for much of the day.

Unlike today, the entire forecast area should be within the warm
sector on Sunday, so a severe weather threat will once again be in
play for the entire area. Damaging winds, large hail, and isolated
tornadoes will be possible. The storm mode and development should
be fairly similar to today. In fact, the tornado threat may
actually be a bit higher Sunday afternoon south of Interstate 20,
as the models suggest surface winds may strongly back as a surface
low strengthens northwest of Houston. The severe weather threat
should once again diminish Sunday night. However, convection will
likely persist as the upper trough and associated surface low will
be moving eastward very slowly.

CN

.LONG TERM.../Monday through Saturday Night/

Slow moving upper trough will close off and become partially cut off
from the mean flow directly over the heart of the cwa Monday
morning. Have raised pops Monday and have added low pops Monday
night on account of this slowing trend and associated expected
lift underneath the tight upper low. Pops will remain high with
saturated airmass underneath the low, with a gradual drying in the
mid lvls as the low drifts east of the MS River late Monday
night. A slow movg low amplitude ridge will then remain ovhd thru
mid week. A large upper low to remain diverted north into midwest
with trailing frontal boundary movg across area Thursday.
Confidence too low on any measurable rain that could be squeezed
out of this frontal boundary absent of upper support. A deep upper
low movg across four corners will be better positioned to pump
moisture in deep sw flow and will gradually increase pops into
next weekend as a result. Warm air and spring pattern dictate to
expect tstms but too early to gauge svr threat attm.

/07/

&&

.PREV DISCUSSION... /issued 107 PM CDT Sat Apr 6 2019/

AVIATION...
For the 06/18z TAFs, widespread strong to severe convection will
affect the entire area throughout the period. The first round of
storms that is ongoing and extends back to the west into Central
Texas should move across the area during the first half of the TAF
period, and will likely end by 06/03z. Another round of strong to
severe convection will begin to develop near or just after 07/06z,
which will persist through the end of the period. KMLU may not be
impacted by the second round of storms until after sunrise Sunday
morning. Otherwise, IFR/LIFR flight conditions can be expected
with the storms. Ceilings may lift into the VFR range in locations
not experiencing convection, but patchy fog and low ceilings may
develop in some locations after sunset due to the heavy rain.

CN

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  66  76  62  75 /  70  70  80  40
MLU  67  78  62  77 /  60  80  80  60
DEQ  62  75  59  77 /  60  60  60  30
TXK  64  74  60  74 /  70  60  70  40
ELD  65  76  61  73 /  70  70  80  60
TYR  66  72  60  76 /  40  60  70  30
GGG  66  74  61  76 /  60  70  70  30
LFK  69  75  62  76 /  60  80  80  30

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

09/07
Hazardous weather outlook, Apr 6, 12:16 PM CDT, 6 hours 7 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Shreveport LA
1216 PM CDT Sat Apr 6 2019

TXZ124>126-136>138-149>153-165>167-071100-
Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-
Nacogdoches-Shelby-Angelina-San Augustine-Sabine-
1216 PM CDT Sat Apr 6 2019

This Hazardous Weather Outlook is for portions of east Texas and
northeast Texas.

.DAY ONE...This Afternoon and Tonight...

A Tornado Watch is in effect until 6 PM CDT this afternoon.

Strong to severe thunderstorms are likely today ahead of a strong
upper level trough. The storms are expected to intensify as a warm
front moves northward and instability increases. The severe
weather threat should gradually diminish this evening. However,
strong to severe thunderstorms are expected to redevelop late
tonight and into the early morning hours of Sunday over portions
of East Texas.

During both rounds of severe weather, the primary threats will be
isolated tornadoes, damaging winds, and large hail. Locally heavy
rainfall may also lead to isolated flash flooding, especially
where storms repeatedly move over the same locations.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Strong to severe thunderstorms are likely Sunday and should become
widespread by Sunday afternoon. Isolated tornadoes, damaging
winds, and large hail will be the primary threats. Locally heavy
rainfall may also lead to isolated flash flooding. The threat for
severe weather and heavy rainfall should diminish from southwest
to northeast Sunday night, but a few isolated thunderstorms may
persist until late Monday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon and again
late tonight and into Sunday.

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-071100-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-
1216 PM CDT Sat Apr 6 2019

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

Strong to severe thunderstorms are likely today ahead of a strong
upper level trough. The storms are expected to intensify as a warm
front moves northward and instability increases. The severe
weather threat should gradually diminish this evening. However,
strong to severe thunderstorms are expected to redevelop late
tonight and into the early morning hours of Sunday over portions
of East Texas, Southwest Arkansas, and Northwest Louisiana.

During both rounds of severe weather, the primary threats will be
isolated tornadoes, damaging winds, and large hail. Locally heavy
rainfall may also lead to isolated flash flooding, especially
where storms repeatedly move over the same locations.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Strong to severe thunderstorms are likely Sunday and should become
widespread by Sunday afternoon. Isolated tornadoes, damaging
winds, and large hail will be the primary threats. Locally heavy
rainfall may also lead to isolated flash flooding. The threat for
severe weather and heavy rainfall should diminish from southwest
to northeast Sunday night, but a few isolated thunderstorms may
persist until late Monday afternoon.

Isolated thunderstorms will be possible Thursday afternoon and
evening over portions of Southern Arkansas and North Central
Louisiana as a cold front moves across the region.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon and again
late tonight and into Sunday.

09

In the hours before

Special weather statement, Apr 6, 4:58 PM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Shreveport LA
458 PM CDT Sat Apr 6 2019

LAZ013-014-019-021-062300-
Caldwell LA-Winn LA-Ouachita LA-Jackson LA-
458 PM CDT Sat Apr 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CALDWELL...SOUTHERN
JACKSON...SOUTHWESTERN OUACHITA AND NORTHEASTERN WINN PARISHES UNTIL
600 PM CDT...

At 456 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles east of Jonesboro, moving northeast at 45 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm and possibly other nearby storms that have recently been
intensifying.

Locations impacted include...
Monroe, Jonesboro, Brownsville-Bawcom, Brownsville-Bawcomville,
Chatham, North Hodge, East Hodge, Eros, Fondale, Vixen, Bosco, Luna
and Lapine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If on or near area lakes, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 3219 9200 3220 9200 3219 9201 3208 9257
      3229 9273 3249 9215 3234 9201 3228 9203
      3227 9199 3226 9200 3225 9199 3223 9201
      3223 9199 3220 9199 3220 9197
TIME...MOT...LOC 2156Z 247DEG 50KT 3220 9250

07
Local storm report, Apr 6, 5:11 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
511 PM CDT SAT APR 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             7 SSW JACKSONVILLE      31.87N 95.29W
04/06/2019  E1.50 INCH       CHEROKEE           TX   PUBLIC

            1.5 INCH HAIL 5 MILES NORTH OF MAYDELLE PIC
            IN SOCIAL MEDIA.

&&

25
Local storm report, Apr 6, 5:30 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
530 PM CDT SAT APR 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             7 SSW JACKSONVILLE      31.87N 95.29W
04/06/2019  E1.50 INCH       CHEROKEE           TX   PUBLIC

            PUBLIC REPORTS PING PONG BALL SIZE HAIL 5
            MILES NORTH OF THE MAYDELLE COMMUNITY.

&&

20
Local storm report, Apr 6, 5:36 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
536 PM CDT SAT APR 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             4 SSW JACKSONVILLE      31.91N 95.30W
04/06/2019  E1.75 INCH       CHEROKEE           TX   PUBLIC

            GOLF BALL SIZE HAIL REPORTED AT LAKE
            JACKSONVILLE VIA SOCIAL MEDIA.

&&

20
Special weather statement, Apr 6, 5:37 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Shreveport LA
537 PM CDT Sat Apr 6 2019

LAZ013-014-019-021-062300-
Caldwell LA-Winn LA-Ouachita LA-Jackson LA-
537 PM CDT Sat Apr 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CALDWELL...SOUTHERN
JACKSON...SOUTHWESTERN OUACHITA AND NORTHEASTERN WINN PARISHES UNTIL
600 PM CDT...

At 537 PM CDT, Doppler radar was tracking a strong thunderstorm near
El Dorado, moving east northeast at 40 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Monroe, Jonesboro, Brownsville-Bawcom, Brownsville-Bawcomville,
Chatham, North Hodge, East Hodge, Eros, Fondale, Vixen, Bosco, Luna
and Lapine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3219 9200 3220 9200 3219 9201 3208 9257
      3229 9273 3249 9215 3234 9201 3228 9203
      3227 9199 3226 9200 3225 9199 3223 9201
      3223 9199 3220 9199 3220 9197
TIME...MOT...LOC 2237Z 248DEG 36KT 3324 9275

07
Local storm report, Apr 6, 5:42 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
542 PM CDT SAT APR 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             9 SW JACKSONVILLE       31.88N 95.38W
04/06/2019  M2.00 INCH       CHEROKEE           TX   PUBLIC

            PUBLIC REPORTS TWO INCH HAIL IN THE PIERCES
            CHAPEL COMMUNITY VIA SOCIAL MEDIA.

&&

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 9:16 AM CDTSpecial Weather StatementSHVSan Augustine59 min
Apr 6, 9:28 AM CDTSpecial Weather StatementSHVSabine62 min
Apr 6, 10:27 AM CDTSpecial Weather StatementSHVSabine63 min
Apr 6, 12:09 PM CDTSevere Thunderstorm WarningSHVFranklin, Wood37 min
Apr 6, 12:13 PM CDTSpecial Weather StatementSHVGregg, Smith, Upshur47 min
Apr 6, 12:39 PM CDTSpecial Weather StatementSHVSabine66 min
Apr 6, 12:50 PM CDTSpecial Weather StatementSHVBowie, Cass, Morris55 min
Apr 6, 4:17 PM CDTSevere Thunderstorm WarningSHVCherokee, Rusk58 min
Apr 6, 4:23 PM CDTTornado WarningSHVCherokee22 min
Apr 6, 4:41 PM CDTTornado WarningSHVCherokee, Rusk34 min
Apr 6, 6:10 PM CDTSevere Thunderstorm WarningSHVCherokee, Nacogdoches, Rusk65 min

Nearby

Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.